MathSciNet Relay Station
MathSciNet bibliographic data
MR2491830 65L05 (34K07 65R20)
Batiha, B.; Noorani, M. S. M.; Hashim, I. Numerical solutions of the nonlinear integro-differential equations. Int. J. Open Probl. Comput. Sci. Math. 1 (2008), no. 1, 34–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement